# SDR RAIA201603170001

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 36,633 hours, 21,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE EMERGENCY EXIT LIGHT ON SIDEWALL PANEL AT ROW 18A IS INOPERATIVE.  MAINTENANCE DISCONNECTED CONNECTORS, INSPECTED, RECONNECTED CONNECTORS, NO DEFECTS NOTED, OPS CHECK GOOD.
